• 论文 • 上一篇    下一篇

Bogner-Fox-Schmit元的超收敛

林甲富,林群   

  1. 北京理工大学应用数学系,中国科学院数学与系统科学研究院 北京, 100081 ,北京, 100080
  • 出版日期:2004-01-14 发布日期:2004-01-14

林甲富,林群. Bogner-Fox-Schmit元的超收敛[J]. 计算数学, 2004, 26(1): 47-50.

SUPERCONVERGENCE FOR THE BOGNER-FOX-SCHMIT ELEMENT

  1. Lin Jiafu (Department of Applied Mathematics, Beijing Institute of Technology, Beijing, 100081) Lin Qun (Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100080)
  • Online:2004-01-14 Published:2004-01-14
1.引言 设Ω是R2的有界区域,考虑如下双调和方程相应的变分问题为:求u∈H02(Ω),使得 A(u,u)=(f,u) Vv∈H02(Ω),
Superconvergence of the Bogner-Fox-Schmit element for the biharmonic equation is presented. The convergence rate can be increased from two order to four order by the interpolated postprocessing in H2-norm on the general rectangular meshes.
()

[1] Ciarlet P, The Finite Method for Elliptic Problem, Amsterdan, NorthHolland Publ, 1978.
[2] 陈传淼,板壳问题有限元的剪力与弯矩佳点,湘潭大学学报, 2(1979) ,9-15.
[3] Lin Qun, Luo Ping, Global Superconvergence of Hermite Bicubic Element for Biharmonic Equation, Beijing Mathematics, 1:2 (1995) , 52-64.
No related articles found!
阅读次数
全文


摘要